MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH SOMATOM DEFINITION EDGE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHCARE GMBH SOMATOM DEFINITION EDGE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10590000
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is a siemens employee.A contact name for the facility was not provided.Siemens has initiated a detailed technical investigation of the reported event.A supplemental report will be filed upon its completion.
 
Event or Problem Description
It was reported to siemens after performing a polytrauma topogram scan of the skull, the user interface of the ct scanner froze during the polytrauma topogram of the (b)(6)-year-old patient's abdomen and pelvis.The patient was then unloaded from the reported ct scanner and the procedure was completed using a different scanner.After the application was restarted, the reconstructions from the first scan range (skull) for this patient could be performed.Aside from the additional x-ray dose from the second topogram, no patient injury associated with event was reported to siemens.The child was in good medical condition when released.This report has been filed with an abundance of caution.The reported event occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens completed the investigation of the reported event.The system was brought back to clinical operation after restart and was monitored for one month with enable traces (extended logging) without re-occurrence.No general product issue could be identified.The root cause could not be determined based on available information.In case of re-occurrence, the customer has been asked to provide all logfiles and date and time of occurrence.No remedial action is deemed to be necessary.

Brand Name
SOMATOM DEFINITION EDGE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key13684011
Report Number3004977335-2022-16496
Device Sequence Number5985773
Product Code JAK
UDI-Device Identifier04056869006949
UDI-Public04056869006949
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10590000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date03/07/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age3 YR
Patient SexMale
Patient Weight20 KG